# SDR DALA2024010210743

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 71,832 hours, 33,427 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DISC: OXYGEN PANELS FAILED TO OPEN SEAT ROWS 11ABC AND 15DEF. REF BY AIRBORNE/PEMCO NR.14709.0009. C/A: REPACKED OXYGEN MASKS AT SEAT ROWS 11ABC AND 15DEF PER A320 AMM 35-21-43-550-801C1. OPS CHECK GOOD ON MASK DROP FOR ROWS 11ABC AND 15DEF PER A320 AMM 35-23-00-710-001-A. (LP: 0129907)
